Jump to content

Recommended Posts

I was wondering with my inquisitive mind...

Can you all describe your afterimages in some detail? For instance, what object/lights cause them, how long do they take to fade, are they positive or negative, are they noticeable in the dark? Examples are always helpful.

I would like to compare mine and see how they gauge with others.

  • Upvote 2
Link to comment
Share on other sites

Mine are usually positive when my eyes are open, and negative when I close my eyes (or in the dark).

The duration changes according to the brightness of the source, and it's not always the same.

Natural sources of light (sun, fire etc.) leave a solid after image, while artificial lights leave strobing trails. I guess it's linked with the flickering rate of the light, leds leave this strobing effect the most... also when the light is composed of different color channels, such as digital projectors (RGB), I see all the colors strobing and trailing seperately...

Link to comment
Share on other sites

^^^shit that sounds rough. So you have a strobe effect from any artificial lights?? Did your Lamictal help that?

I have this compulsion of looking at the blue iChat bubbles and looking to the side of it and watching a yellow afterimage appear for a second, fade for a second, then return and slowly fade away. Same with green/pink.

It's so hard to not look for.

Illuminated signs are awful. An exit sign leaves a 3 second afterimage after looking at it for <1 sec.

I also see major afterimages from unilluminated things like picture frames.

Link to comment
Share on other sites

I don't get the strobing from decent normal flashbulbs. Older flourecents, cheap leds and video projectors are the worst. Also some phone screens and things like credit card machines...

I rarely see afterimages from unilluminated things, but only when they have very contrasting colors. That's probably also linked to the light in the environment, as we percieve those objects through the light they reflect...

It got better over time, and Lamictal helps me with it. But I still have such after images right now, probably because of Modiodal and high caffeine intake... It doesn't bother me much as it used to, but in the beginning it caused me great difficulty at university as I had to watch stuff on projectors all the time.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.